# SDR USAA2010052691036

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6110
- Condition: Binding
- Location: L2 Door
- Part time: 41,156 hours, 17,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - EES - L-2 DOOR SLIDE WILL NOT CLEAR FUSELAGE WHEN INSTALLED SLIDE IS TOO WIDE.  CHANGED L-2 DOOR SLIDE IAW US AIRWAYS JOB CARD 26C8325008.
